CSpace
forcedoscillationsofhyperbolicdifferentialequationswithdeviatingarguments
Cui BT(崔宝同)1; Lalli B S2; Yu YH(俞元洪)3
1995
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume11Issue:4Pages:369
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41375
Collection中国科学院数学与系统科学研究院
Affiliation1.滨州学院
2.萨斯喀彻温大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cui BT,Lalli B S,Yu YH. forcedoscillationsofhyperbolicdifferentialequationswithdeviatingarguments[J]. actamathematicaeapplicataesinica,1995,11(4):369.
APA 崔宝同,Lalli B S,&俞元洪.(1995).forcedoscillationsofhyperbolicdifferentialequationswithdeviatingarguments.actamathematicaeapplicataesinica,11(4),369.
MLA 崔宝同,et al."forcedoscillationsofhyperbolicdifferentialequationswithdeviatingarguments".actamathematicaeapplicataesinica 11.4(1995):369.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[崔宝同]'s Articles
[Lalli B S]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[崔宝同]'s Articles
[Lalli B S]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[崔宝同]'s Articles
[Lalli B S]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.